# SDR CLCA040620111

- Difficulty date: April 9, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N986AR
- Make and model: Doug MD-11F
- Aircraft serial: 48426
- Aircraft time: 669,334 hours, 9,784 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pressure Switch
- Part number: 32827823
- Condition: Faulted
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, BELOW 89 KTS (MIA) DUE TO REV NR 3 PRESS FAULT.  TRANSFERRED TO DMI 5705 IAW MEL 78-30-1.  DE-ACTIVATED NR 3 TR. CAT "C" PLACARD INSTALLED. ON TROUBLESHOOTING OF DISCREPACY, FOUND DEFECTED PRESSURE SWITCH.  ( 04-17-2011) R & R PRESSURE SWITCH ON DIRECTIONAL PILOT IAW AMM 78-31-08.  OPS CHECK OK.  DMI PLACARD REMOVED.  ACFT RETURNED TO SERVICE.
